Volume 16, Number 2
Preview Issue Next Issue

Purchase

Kang Feng and Dao-liu Wang

J. Comp. Math., 16 (1998), pp. 97-106

Preview Purchase PDF 0 57 Article preview

Purchase

Fa-yong Zhang

J. Comp. Math., 16 (1998), pp. 107-120

Preview Purchase PDF 0 58 Article preview

Purchase

Dao-sheng Zheng

J. Comp. Math., 16 (1998), pp. 121-128

Preview Purchase PDF 0 60 Article preview

Purchase

Zhen Han and Long-jun Shen

J. Comp. Math., 16 (1998), pp. 129-140

Preview Purchase PDF 0 59 Article preview

Purchase

Dao-qi Yang

J. Comp. Math., 16 (1998), pp. 141-151

Preview Purchase PDF 0 59 Article preview

Purchase

Jun-bin Gao, Yi-du Yang and T. M. Shih

J. Comp. Math., 16 (1998), pp. 152-164

Preview Purchase PDF 0 43 Article preview

Purchase

Wei-jun Tang, Zhi Guan and Hou-de Han

J. Comp. Math., 16 (1998), pp. 165-178

Preview Purchase PDF 0 48 Article preview

Purchase

Ning Zhao

J. Comp. Math., 16 (1998), pp. 179-192

Preview Purchase PDF 0 63 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80